# SDR DALA2025111808400

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 72,538 hours, 33,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OPS TESTING PRIOR BATTERY PACK FOR EMER LIGHTS, TWO DIFFERENT SECTIONS WENT OUT. REMOVED AND REPLACED M1695 AND M1670 EMERGENCY BATTERY PACKS REF B737 AMM 33-51.
